# SDR CALA2021052800743

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5347112420200
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SHEAR PLATE IS CORRODED.   REMOVED AND REPLACED SHEAR PLATE RH FR 69-70 IAW SRM 51-42-11-001 AND SRM 51-72-11-911-001.
